# SDR SWAA2022111463086

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD ATTACH ANGLE AT ACB BS767 RBL23.   NO ALLOWABLE DAMAGE LIMITS IN SRM.   WILL REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9. REMOVED FWD SHIELD ATTACH ANGLE AT ACB BS 767 RBL23 WL 156 IAW SRM 51-40-02.   LOCATED AND DRILLED FWD SHIELD ATTACH ANGLE  IAW SRM 51-40-05 AND DWG 146A0081 REV.   INSTALLED FWD SHIELD ATTACH ANGLE IAW SRM 51-40-02 AND DWG 146A0081 REV.
